MathSciNet Relay Station
MathSciNet bibliographic data
MR333600 (48 #11925) 43A35
Nussbaum, A. E. Integral representation of functions and distributions positive definite relative to the orthogonal group. Trans. Amer. Math. Soc. 175 (1973), 335–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement